Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 94, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2014, 9:49 PM MDT for Box Butte County, Dawes County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 9:49 PM MDT (03:49 UTC)
- Expired
- Jun 26, 2014, 10:45 PM MDT
- In force
- 56 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE
The radar
The Rapid City radar (KUDX), 195 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 3.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1731 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
269
WUUS55 KCYS 270349
SVRCYS
NEC013-045-270445-
/O.NEW.KCYS.SV.W.0094.140627T0349Z-140627T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
949 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1045 PM MDT
* AT 945 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEREA...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HEMINGFORD AROUND 955 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4211 10303 4217 10321 4275 10338 4278 10279
4236 10275
TIME...MOT...LOC 0349Z 209DEG 33KT 4225 10303
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
054
WWUS55 KCYS 270404
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1004 PM MDT THU JUN 26 2014
NEC013-045-270445-
/O.CON.KCYS.SV.W.0094.000000T0000Z-140627T0445Z/
BOX BUTTE NE-DAWES NE-
1004 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAWES AND NORTHEASTERN BOX BUTTE COUNTIES UNTIL 1045 PM MDT...
AT 1000 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
WILD HORSE BUTTE...AND MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4229 10287 4225 10315 4261 10323 4278 10279
4236 10275
TIME...MOT...LOC 0404Z 199DEG 19KT 4242 10286
HAIL...1.00IN
WIND...60MPH
$$
RUBIN472
WWUS55 KCYS 270441
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 PM MDT THU JUN 26 2014
NEC013-045-270451-
/O.EXP.KCYS.SV.W.0094.000000T0000Z-140627T0445Z/
BOX BUTTE NE-DAWES NE-
1041 PM MDT THU JUN 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES WILL EXPIRE AT 1045 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4229 10287 4225 10315 4261 10323 4278 10279
4236 10275
TIME...MOT...LOC 0441Z 199DEG 19KT 4260 10277
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:41 PM MDT, 8 minutes earlier.
Area forecast discussion, Jun 26, 9:41 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 941 PM MDT THU JUN 26 2014 .UPDATE... ISSUED AT 940 PM MDT THU JUN 26 2014 CONVECTION LINGERS ACROSS THE PANHANDLE LATE THIS EVENING...WITH THE STRONGEST CELLS CURRENTLY LOCATED SOUTH OF CHADRON AND BETWEEN ALLIANCE AND SIDNEY. THESE WERE STRENGTHENING IN AN AREA OF LLVL SPEED CONVERGENCE AS THE H85 LLJ RAMPS UP. HAVE ADJUSTED PRECIP CHANCES SOMEWHAT...ADDING THEM ACROSS MUCH OF SOUTHEAST WYOMING THROUGH MIDNIGHT. ALTHOUGH SEVERE THREAT REMAINS ELEVATED FROM CHADRON TO SIDNEY...OPTED TO LET THE SEVERE THUNDERSTORM WATCH EXPIRE IN AN EARLIER UPDATE. ANY SEVERE THUNDERSTORM DEVELOPMENT SHOULD REMAIN FAIRLY LOCALIZED AND BE GONE IN THE NEXT HOUR OR SO. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 336 PM MDT THU JUN 26 2014 PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK THIS AFTERNOON. CURRENT WATERVAPOR LOOP SHOWS A WEAK SHORTWAVE ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT. DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS THROUGH LATE THIS EVENING. FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING. ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 336 PM MDT THU JUN 26 2014 AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 630 PM MDT THU JUN 26 2014 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE NEBRASKA PANHANDLE THROUGH AROUND MIDNIGHT. A MORE ISOLATED COVERAGE WILL CONTINUE FOR SOUTHEAST WYOMING THROUGH 02Z. MVFR TO MARGINAL IFR CONDITIONS WILL OCCUR WITH THE STRONGER THUNDERSTORMS IN THE PANHANDLE...WITH STRONG AND ERRATIC DOWNDRAFT WINDS AND SMALL HAIL POSSIBLE AS WELL. A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND PERHAPS A FEW TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL. A SCATTERED TO WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED FOR FRIDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 336 PM MDT THU JUN 26 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...HAHN SHORT TERM...TJT LONG TERM...RJM AVIATION...RJM FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 9:12 PM MDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 912 PM MDT THU JUN 26 2014 WYZ101>119-280315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 912 PM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST WYOMING THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-280315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 912 PM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN NEBRASKA TONIGHT. THESE THUNDERSTORMS MAY BECOME SEVERE IN NORTHERN CHEYENNE AND MORRILL COUNTIES CONTAINING HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN MORRILL AND CHEYENNE COUNTIES THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 26, 8:44 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 844 PM MDT THU JUN 26 2014 NEZ054-055-270330- CHEYENNE NE-KIMBALL NE- 844 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL AND SOUTHWESTERN CHEYENNE COUNTIES UNTIL 930 PM MDT... AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF KIMBALL AIRPORT...OR 13 MILES SOUTH OF KIMBALL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL SOUTHERN KIMBALL COUNTY THROUGH 930 PM MDT RURAL CENTRAL KIMBALL COUNTY THROUGH 930 PM MDT RURAL EASTERN KIMBALL COUNTY THROUGH 930 PM MDT RURAL SOUTHWESTERN CHEYENNE COUNTY THROUGH 930 PM MDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4099 10378 4110 10381 4118 10375 4112 10326 TIME...MOT...LOC 0244Z 235DEG 20KT 4106 10373 RUBIN
Local storm report, Jun 26, 9:24 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
924 PM MDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL BRIDGEPORT 41.67N 103.10W
06/26/2014 M1.00 INCH MORRILL NE TRAINED SPOTTER
WATER RUNNING CURB TO CURB IN BRIDGEPORT.
&&
HAHNSpecial weather statement, Jun 26, 9:36 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
936 PM MDT THU JUN 26 2014
WYZ117>119-270415-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
936 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE COUNTY UNTIL
1015 PM MDT...
AT 931 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF WHITAKER...OR 19 MILES NORTH OF
CHEYENNE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GUN BARREL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4131 10476 4146 10490 4165 10477 4165 10465
4156 10464 4157 10437 4146 10425
TIME...MOT...LOC 0336Z 236DEG 17KT 4144 10473
HAMMERSpecial weather statement, Jun 26, 9:37 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
937 PM MDT THU JUN 26 2014
NEZ002-003-096-270415-
BOX BUTTE NE-DAWES NE-SOUTH SIOUX NE-
937 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN SIOUX...SOUTHERN
DAWES AND EXTREME NORTHWESTERN BOX BUTTE COUNTIES UNTIL 1015 PM
MDT...
AT 934 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED CLOUD CAMPGROUND
TO BOX BUTTE CAMPGROUND TO 15 MILES WEST OF BOX BUTTE CAMPGROUND...
AND MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
CHADRON ST PARK AND RED CLOUD CAMPGROUND AROUND 1015 PM MDT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4243 10347 4276 10328 4274 10277 4270 10276
4244 10277
TIME...MOT...LOC 0337Z 221DEG 8KT 4268 10292 4252 10311
4246 10340
RUBINSpecial weather statement, Jun 26, 9:44 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
944 PM MDT THU JUN 26 2014
NEZ002-003-270430-
BOX BUTTE NE-DAWES NE-
944 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN DAWES AND
EASTERN BOX BUTTE COUNTIES UNTIL 1030 PM MDT...
AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEREA...OR 11 MILES NORTHWEST OF ALLIANCE...
MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BEREA AROUND 950 PM MDT.
WILD HORSE BUTTE AROUND 1000 PM MDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4207 10310 4217 10318 4244 10299 4244 10274
4228 10273 4219 10274
TIME...MOT...LOC 0344Z 226DEG 30KT 4219 10304
RUBINSpecial weather statement, Jun 26, 9:46 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 946 PM MDT THU JUN 26 2014 WYZ108-270415- GOSHEN COUNTY WY- 946 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN COUNTY UNTIL 1015 PM MDT... AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF MERIDEN REST AREA TO 8 MILES SOUTHEAST OF LA GRANGE...AND MOVING NORTH AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LA GRANGE... HAWK SPRINGS CAMPGROUND... HAWK SPRINGS RECREATION AREA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4166 10465 4182 10406 4156 10406 4157 10464 TIME...MOT...LOC 0347Z 201DEG 28KT 4159 10457 4159 10404 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:57 PM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 26, 7:09 PM MDT | Special Weather Statement | CYS | Banner | 51 min |
| Jun 26, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 67 min |
| Jun 26, 7:53 PM MDT | Special Weather Statement | CYS | Sioux | 52 min |
| Jun 26, 8:02 PM MDT | Special Weather Statement | CYS | Banner | 43 min |
| Jun 26, 8:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 61 min |
| Jun 26, 8:44 PM MDT | Special Weather Statement | CYS | Kimball | 46 min |
| Jun 26, 8:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 6 hr |
| Jun 26, 8:55 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 65 min |
| Jun 26, 9:37 PM MDT | Special Weather Statement | CYS | Dawes | 38 min |
| Jun 26, 9:44 PM MDT | Special Weather Statement | CYS | Box Butte | 46 min |
| Jun 26, 10:18 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 42 min |
| Jun 26, 10:19 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Jun 26, 10:39 PM MDT | Areal Flood Advisory | CYS | Box Butte, Dawes | 3 hr |
| Jun 27, 2:14 AM MDT | Flash Flood Watch | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more | 16 hr |
| Jun 27, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 46 min |
| Jun 27, 2:38 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 52 min |
| Jun 27, 2:48 PM MDT | Flash Flood Warning | CYS | Banner | 4 hr |
| Jun 27, 3:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 27, 3:23 PM MDT | Special Weather Statement | CYS | Kimball | 37 min |
| Jun 27, 3:29 PM MDT | Flash Flood Warning | CYS | Banner, Scotts Bluff | 6 hr |
| Jun 27, 3:36 PM MDT | Special Weather Statement | CYS | Banner, Scotts Bluff | 39 min |
| Jun 27, 3:37 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Jun 27, 3:46 PM MDT | Special Weather Statement | CYS | Sioux | 44 min |
| Jun 27, 3:50 PM MDT | Special Weather Statement | CYS | Dawes | 40 min |
| Jun 27, 3:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 4 hr |
| Jun 27, 4:03 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 27, 4:06 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| Jun 27, 4:19 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 27, 4:32 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
| Jun 27, 5:17 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.